# SDR FDEA201209293514

- Difficulty date: September 29, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 759
- Aircraft time: 24,289 hours, 13,074 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A5711109220300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE FITTING ON REAR SPAR AND FRAME 47R INBD OF WING RIB 1, FOUND HOLE "H" TO BE  CRACKED WHEN ROTO PROBE WAS PERFORMED TO SATISFY AD 2005-23-08.  STEP REAMED HOLE "H" FROM .381" TO .436" IAW EO 6-5310-7-3319 B2 PT 3.  ROTO PROBED  HOLE IAW NTM 57-10-50, PART 6 PROCEDURE A.  VERIFIED CRACK REMOVED.
